×

Sur l’arithmétique d’une extension diédrale. (On the arithmetic of a dihedral extension). (French) Zbl 0223.12105


MSC:

11R20 Other abelian and metabelian extensions
11R32 Galois theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] N. BOURBAKI, Algèbre commutative, Chapitre 7, Paris, Hermann, (1965) (Act. scient. et ind., 1314 ; Bourbaki, 31). · Zbl 0141.03501
[2] M. P. LEE, Intetral reprensentations of dihedral groups of order 2p. Trans. Amer. math. Soc., t. 110, (1964), 213-231. · Zbl 0126.05403
[3] H. W. LEOPOLDT, Über die hauptordnung der ganzen elementen eines abelschen zahlkörpers, J. für reine angew. Math., t. 201, (1959), 119-149. · Zbl 0098.03403
[4] J. MARTINET, Sur l’arithmétique des extensions galoisiennes à groupe de Galois diédral d’ordre 2p, Ann. Inst. Fourier, Grenoble, t. 19, (1969), 1-80 (thèse Fac. Sc. Grenoble, 1968). · Zbl 0165.06502
[5] J. MARTINET, Modules sur l’algèbre du groupe quaternionien (à paraître aux Annales de l’E.N.S.). · Zbl 0219.12012
[6] D. S. RIM, Modules over finite groups, Annals of Math., Series 2, t. 69, 1959, 700-712. · Zbl 0092.26104
[7] J.-P. SERRE, Corps locaux. Paris, Hermann, 1962 (Act. scient. et ind. 1296 ; Publ. Inst. math. Univ. Nancago, 8). · Zbl 0137.02601
[8] G. SWAN, Projective modules over groups rings and maximal orders, Annals of Math., séries 2, t. 76, (1962), 55-61. · Zbl 0112.02702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.